Man Uses Propecia, Turns Into Gay Cross-Dresser

Posted by on Jul 22, 2012 at 2:28 pm

Let’s look at the upside. At least now he’s got flowing blonde locks.

This baldness cure was a bust.

For nine months, William McKee took the generic version of Propecia, the pills that promise to halt hair loss.

But the drug had radical side effects: Instead of becoming a better-looking man, he started becoming a woman, he claims.

“My rock-hard chest from the gym began to soften . . . reaching the point where I had noticeable ‘breasts’ even under my clothing,” he says.

Among other changes, the 38-year-old software engineer claims, “my shoulders were literally falling into a more feminine position, and my hips were loosening and becoming wider, as on a woman’s body.”’

McKee, who says he wasn’t inclined to cross-dress before, began feeling like a woman. He is now only attracted to men.

After overcoming depression and separating from his wife of 10 years, McKee goes by “Mandi.” He wears a blond wig, makeup and tight dresses. He plans to get a breast-enhancement job this year, and may undergo sex-change surgery.

“It felt like the ‘me’ that I’ve always known was not there any more,” he told The Post.

Propecia inhibits the conversion of testosterone, resulting in increased estrogen. Millions have used it since the 1990s, but it has been linked to sexual problems such as impotence, loss of libido and “genital shrinkage” as well as cognitive impairment, or “brain fog,” which McKee believes he also suffered.

I’d prefer to just go bald, thank you very much.


One Response to “Man Uses Propecia, Turns Into Gay Cross-Dresser”

  1. Snake Oil Baron on 22/22/12 at 3:10 pm

    So the drug transformed him from a straight cross-dresser into a gay cross-dresser. Let’s all think about that claim for a moment.